Access count of this item: 167

Files in This Item:
File Description SizeFormat 
0721-5.pdf481.57 kBAdobe PDFView/Open
Title: 2次元正則局所環のArtin指標(代数的整数論)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 721
Start page: 44
End page: 52
Appears in Collections:Algebraic Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.